Join the 'Norethindrone' group to help and get support from people like you.
We found 20 questions associated with the 'Norethindrone' topic.
Posted 5 Jan 2011 • 1 answer
Posted 17 Dec 2009 • 1 answer
Posted 28 Mar 2011 • 3 answers
I was prescribed Norethindrone for Abnormal Uterine Bleeding right after my biopsy 3/18/11. On the 4th day 3/21/11, I started cramping like mentrual cramps. I done a search on side effects and immediately stopped taken it 3/25/11. Anyone had a similiar problem such as this ?
Posted 4 Feb 2015 • 2 answers
I forgot to take my pill for two days and then took 3 on one day. I then got signs and symptoms of getting my period (one week early). After going to the gym, I had hives everywhere that I was sweating. Could this be from Junel? Or taking 3 pills in one day?
Posted 25 Mar 2017 • 2 answers
I'm a 20year old woman who was diagnosed with stage four endometriosis . I was taking 200mg of progesterone , than when that didn't work I started taking 15mg of norethindrone and that still didn't work for pain or anything. So my doctor gave me two options, get pregnant or take ...
Posted 8 Jul 2013 • 1 answer
... caused. Now my period is back in full force, bleeding through tampons in an hour and clots. Bad cramps, is this normal?
Posted 11 Nov 2018 • 1 answer
I recently switch my birth control from Sprintec 28 day tables to Norethindrone Acetate and ethinyl Estradiol Tablets USP 21 days. Since I switch to the Norethindrone one I haven’t started my period yet and it had been two months now. Should I be worried?
Posted 6 Jun 2010 • 1 answer
Posted 10 Aug 2010 • 1 answer
In other words when should I expect to start feeling better?
Posted 15 Mar 2012 • 1 answer
I was put on Norethindrone Acetate and it is not agreeing with me. It does what it is suppose to do, it helped stop so much bleeding but there are side effects. Nausea, bloating. I am gaining weight.
Posted 27 Feb 2015 • 2 answers
... developed very bad joint and muscle pain. i have had it ever since. it is diagnosed as fibromyalgia. i never had this until i started taking the norethindrone. has anyone else experienced this too while on this med. was it just coincidence or is the med causing my bad joint and muscle pain. i ...
Posted 28 Apr 2015 • 1 answer
Since I have started taking this, my mood swings seem to be completely bi polar. I start crying and yell and get really irritated. Is this a side effect? I didn't seem to be like this on my last pill.
Posted 11 May 2015 • 1 answer
I've been getting severe acne been on the birth control for 3 weeks this is my first birth control. My breasts have been truly sore, could they be increasing?
Posted 31 Dec 2016 • 1 answer
Hello- I have suffered from migraines for over 20 years. A few weeks ago I stopped taking the combined estrogen pill as it made migraines worse. Neurologist and ob/gyn thought progesterone- only might be the way to go. However, after 3 weeks and like clockwork- I started my period- and had ...
Posted 7 May 2018 • 1 answer
The second month I had a very light on and off spotting for 3 days, I have been a couple hours late to take it a couple times.
Related Condition Support Groups
Related Drug Support Groups
Norethindrone Patient Information at Drugs.com
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)